# SDR SWAA960464

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT DOOR FRAME CRACKED AT BS 492, RBL 36, WL 162.  REPAIRED PER TRAMCO EWO 96-0212.
